TopCare

Complete Allergy Medicine, Diphenhydramine, Capsules

24 ct.

for Personal Shopping

Image
Ingredients

Active Ingredient (Each Capsule Contains): Diphenhydramine HCl (25 mg). Also Contains: Lactose (Hydrous) and Magnesium Stearate. The Uniband Capsule Shell Contains: Artificial Colors and Gelatin.

Warnings

Do not take this product, unless directed by a doctor, if you have breathing problems such as emphysema or chronic pulmonary disease, or if you have glaucoma, or difficulty in urination due to enlargement of the prostate gland. May cause excitability, especially in children. May cause marked drowsiness; alcohol, sedatives and tranquilizers may increase the drowsiness effect. Avoid driving a motor vehicle, operating machinery, or drinking alcoholic beverages while taking this product. Do not take this product if you are taking sedatives or tranquilizers without first consulting your doctor. Do not use any other products containing diphenhydramine while using this product. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. Keep this and all drugs out of the reach of children. In case of accidental overdose seek professional assistance or contact a poison control center immediately.

Directions

Follow dosage recommendations below, or as recommended by your doctor. Adults and children 12 years and over: 25 to 50 mg (1 to 2 capsules). Children 6 to under 12 years: 12.5 to 25 mg (1 capsule) every 4 to 6 hours. Not to exceed 6 capsules in 24 hours. Children under 6 years: Consult your doctor.

List Quick View
List Quick View

|

Not Available at
Items listed as Not Available may not be sold in your store or may not be available at this time.
Est. List Total at
Your estimated total will vary depending on weight/number of items, tax, discounts, etc. Your actual total can only be determined upon purchase at checkout.
VIEW FULL LIST
Not Available
Note